# SDR ASAA2017122222974

- Difficulty date: December 22, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 7,054 hours, 2,278 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 26320
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 7,075 hours, 2,284 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL. EXTINGUISHES WHEN MC RESET. PRESSURIZATION NORMAL. ACFT GROUNDED.  TEMP CONTROLLER BITE SHOWS LT TEMP CONTROL VALVE FAULT. VERIFY TEST DID NOT CLEAR FAULT.  REMOVED THE LEFT PACK TEMP CONTROL VALVE IAW AMM 21-51-10 AND INSTALLED A SERVICEABLE CONTROL VALVE IAW AMM 21-51-10-400-801, PERFORMED OPERATIONAL TEST AND BITE TEST, LEAK CHECK GOOD, NO FAULTS DETECTED,
